# SDR AALA202404305012

- Difficulty date: April 20, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347840220400
- Condition: Corroded
- Location: Frm 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO FLOOR SUPPORT 3 INCHES FORWARD OF FR 58 ABOVE S38R. REPLACED FLOOR SUPPORT PER SRM 51-42-11.
